# SDR R61A201507200455

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 13,069 hours, 12,810 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, L, A

## Discrepancy

CREW NOTICED THAT THE OIL PRESSURE ON ENGINE NR 2 WAS HIGH.  CREW RAN QRH, SHUTDOWN ENGINE, DECLARED AN EMERGENCY AND INITIATED A GO AROUND. CREW RAN QRH AND WITH PASSENGERS BRACING, LANDED WITHOUT INCIDENT.  ACFT WAS TOWED TO GATE.  MAINTENANCE FOLLOWED FIM 79-00-00-81-804, R & R NR 2 ENGINE MAIN OIL PRESSURE SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
